# SDR CALA9701797

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- Engine: Pwa JT8D9
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 100939008
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

WHEN REDUCING FROM CLIMB TO CRUISE THRUST, THE LEFT THROTTLE STUCK AT 85 PERCENT N1.  A RETURN TO CLE WAS INITIATED AND THE NR 1 ENGINE WAS SHUTDOWN AT 6000 FEET.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE THROTTLE PUSH-PULL CABLE DRY AND WORN IN SPOTS.  THE PUSH-PULL CABLE WAS REMOVED AND REPLACED IAW MM 76-11-1, OPERATIONAL CHECKS WERE GOOD.  A POWER ASSURANCE RUN WAS PERFORMED WITH NO DEFECTS NOTED.
